RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2015, Volume 11, Number 1, Pages 179–185 (Mi nd472)  

This article is cited in 1 scientific paper (total in 1 paper)

Separation of variables for some generalization of the Chaplygin system on a sphere

Andrey V. Tsiganov

Saint-Petersburg State University, Universitetskaya nab. 7-9, St. Petersburg, 199034, Russia

Abstract: We show how to to get variables of separation for the Chaplygin system on the sphere with velocity dependent potential using relations of this system with other integrable system separable in sphero-conical coordinates on the sphere.

Keywords: integrable systems, separation of variables, velocity dependent potentials.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00061
Saint Petersburg State University 11.38.664.2013


Full text: PDF file (289 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.9
MSC: 37K35, 53D22, 70H06
Received: 25.11.2014
Revised: 23.12.2014

Citation: Andrey V. Tsiganov, “Separation of variables for some generalization of the Chaplygin system on a sphere”, Nelin. Dinam., 11:1 (2015), 179–185

Citation in format AMSBIB
\Bibitem{Tsi15}
\by Andrey~V.~Tsiganov
\paper Separation of variables for some generalization of the Chaplygin system on~a~sphere
\jour Nelin. Dinam.
\yr 2015
\vol 11
\issue 1
\pages 179--185
\mathnet{http://mi.mathnet.ru/nd472}
\elib{http://elibrary.ru/item.asp?id=23051496}


Linking options:
  • http://mi.mathnet.ru/eng/nd472
  • http://mi.mathnet.ru/eng/nd/v11/i1/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Grigorev, A. P. Sozonov, A. V. Tsyganov, “Ob odnoi integriruemoi sisteme na ploskosti s potentsialom, zavisyaschim ot skorosti”, Nelineinaya dinam., 12:3 (2016), 355–367  mathnet  crossref  mathscinet  elib
  • Нелинейная динамика
    Number of views:
    This page:97
    Full text:45
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019